Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Turbulence and the dynamics of coherent structures. III. Dynamics and scaling

Author: Lawrence Sirovich
Journal: Quart. Appl. Math. 45 (1987), 583-590
MSC: Primary 76F99; Secondary 58F13
DOI: https://doi.org/10.1090/qam/910464
MathSciNet review: 910464
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76F99, 58F13

Retrieve articles in all journals with MSC: 76F99, 58F13

Additional Information

DOI: https://doi.org/10.1090/qam/910464
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society